Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 131, NWS Northern Indiana

August 24, 2007White County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Aug 24, 2007, 4:17 PM EDT for White County, Indiana. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2007, 4:17 PM EDT (20:17 UTC)
Expired
Aug 24, 2007, 5:15 PM EDT
In force
58 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

County White County, IN

The radar

The Northern Indiana radar (KIWX), 111 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 5:09 PM EDTHAIL 0.75Monticello, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 4:04 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1385 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 242018
SVRIWX
INC181-242115-
/O.NEW.KIWX.SV.W.0131.070824T2017Z-070824T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
417 PM EDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WHITE COUNTY IN NORTHWEST INDIANA

* UNTIL 515 PM EDT

* AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  15 MILES SOUTHWEST OF WOLCOTT...OR ABOUT OVER FOWLER...AND MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  WOLCOTT...
  CHALMERS...
  REYNOLDS AND SMITHSON...
  MONON...
  INDIANA BEACH...NORWAY AND MONTICELLO...
  SITKA...BUFFALO AND IDAVILLE...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4092 8676 4092 8661 4083 8658 4074 8659
      4074 8675 4073 8676 4066 8677 4059 8711
      4081 8711
TIME...MOT...LOC 2017Z 247DEG 34KT 4066 8727

$$
1 follow-up statement
000 
WWUS53 KIWX 242046
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
445 PM EDT FRI AUG 24 2007

INC181-242115-
/O.CON.KIWX.SV.W.0131.000000T0000Z-070824T2115Z/
WHITE IN-
445 PM EDT FRI AUG 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WHITE COUNTY...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF 
MONTICELLO TO MONTICELLO...AND MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
IDAVILLE...REYNOLDS...SMITHSON...BURNETTSVILLE...MONON...INDIANA
BEACH...NORWAY...SITKA...BUFFALO...HEADLEE AND BELL CENTER.

THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS. EXTREMELY HEAVY RAIN WILL ALSO 
LIKELY RESULT IN SOME FLOODING WITH THESE STORMS. 

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4092 8676 4092 8661 4083 8658 4074 8659
      4074 8675 4073 8676 4066 8677 4059 8711
      4081 8711
TIME...MOT...LOC 2045Z 242DEG 32KT 4068 8696 4076 8673

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 2:05 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Aug 24, 2:05 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
205 PM EDT FRI AUG 24 2007

.AVIATION...
THE RADAR IS CURRENTLY FAIRLY QUIET...BUT STORMS WITH DAMAGING
WINDS AND HEAVY RAINFALL POSSIBLE ARE STILL EXPECTED...ROUGHLY
LATE AFTERNOON/EARLY EVENING. THINGS WILL BE VFR UNTIL ANY STORMS
MOVE THROUGH THE AIRPORTS. TIMING IS A LITTLE HARD TO PIN DOWN
WHEN ANY STRONG STORMS WILL MOVE THROUGH SBN AND FWA...SO LEFT THE
TEMPO TIMING THAT WAS IN THE TAFS. THINGS WILL BE WATCHED AND WHEN
ANY STORMS DO DEVELOP TO THE WEST...TAFS CAN THEN BE UPDATED WITH
BETTER...MORE PRECISE TIMING. SHOWER AND THUNDERSTORM CHANCES ARE
NOT REALLY GOING TO END UNTIL THAT FRONT MOVES ON TO THE EAST
TOMORROW...SO HAVE CONTINUED STORM CHANCES THROUGH TONIGHT...ALONG
WITH MVFR CONDITIONS. RAIN CHANCES COULD THEN BE ENDING LATER
TOMORROW MORNING AS THE WIND TURNS TO THE WEST/NORTHWEST.

&&

.UPDATE... /ISSUED 1019 AM EDT FRI AUG 24 2007/
MAINLY UPDATED TO KEEP THE WORDING FRESH. THE THUNDERSTORM
ACTIVITY HAS MOVED OUT OF THE COUNTY WARNING AREA FOR THE TIME
BEING AND NOT TOO MUCH SHOWER/THUNDERSTORM ACTIVITY GOING ON AT
THE MOMENT ON RADARS TO THE WEST. WITH THE FRONT STILL IN THE
AREA...SHOWER AND THUNDERSTORM ACTIVITY IS STILL EXPECTED TO
INCREASE LATER THIS AFTERNOON/EARLY EVENING TIME FRAME. STORMS
WILL BE CAPABLE OF HEAVY RAINFALL AND DAMAGING WINDS. THOSE ARE
THE TWO PRIMARY CONCERNS WITH THE STORMS.

&&

.PREV DISCUSSION... /ISSUED 503 AM EDT FRI AUG 24 2007
SHORT TERM...TODAY AND TONIGHT.
FLASH FLOOD/FLOODING AND AFTN SEVERE TSRA. UPSTREAM CONFLUENT SFC-
7H FLOW IN EXTREME MOISTURE/PWAT BAND OF 2-2.25 INCHES CONTINUES
TO FEED TSRA DEVELOPMENT THIS AM. STRONGEST FOCUS ON NOSE OF
55-60KT LLJ INTO NERN KS/NWRN MO WITH CLOUD TOPS TO M80C. THIS
FEATURE IS MAIN CONCERN AS IT EJECTS NEWD TODAY IN RESPONSE TO
STRONG ENERGY DIGGING INTO MT/WY ATTM. NOTED SHIFT TO DIFFLUENT
SFC-7H FLOW ACRS WRN CWA PER KIWX/WLCI3 KINEMATIC PROFILES. WILL
HAVE EARLY AM PERIOD FOR TSRA...TRANSITION TO CHC FOR MUCH OF
DAYLIGHT HOURS. RAMP POPS UP AGAIN BY MID AFTERNOON WEST WITH
APPROACH OF STRONG MID TROPOSPHERIC BAND WITH NEAR 60KT SPEED MAX
CONTRIBUTING TO 50-60 KNOTS DEEP LAYER SHEAR. BL TO DESTABILIZE
ALONG SOUTHEASTERN PERIPHERY OF ANVIL PER INCREASINGLY BACKED
UPSTREAM ANVIL STEERING FLOW. ANTICIPATE MLCAPES 2500-3500 J/KG
ACRS CWA BY LATE AFTERNOON WITH CONVECTIVE TEMPERATURE REACHED AND
INCREASINGLY FAVORABLE LL CONVERGENT/UL DIVERGENT SIGNALS IN RIGHT
REAR OF 120 KT UL JET SIGNALS. STRONG FLOW/SHEAR AND SUFFICIENT
INSTABILITY FOR STORMS TO DEVELOP/GROW UPSCALE INTO SEVERE
SEGMENTS/SUPERCELLS.

OF PARTICULAR CONCERN IS NAM 00 UTC AND 06 UTC CONSISTENCY IN
DEVELOPING PREFRONTAL TROF IN INSTABILITY/RICHER THETA-E AIR FROM
SERN MI TO CENTRAL INDIANA LATE THIS AFTERNOON. MEANWHILE SFC
FRONTAL WAVE MOVES NORTHEAST INTO NERN IL AND UNDERGOES STRONG
CYCLOGENESIS WITH FAVORABLE LAYER ASCENT WITH 12HR 7H HGHT FALLS
ON ORDER OF 40-50M...FORMING A TRIPLE POINT WITH INCREASED 0-1KM
HELICAL PROFILE ACRS NWRN HALF OF CWA THAT MAY ALLOW ANY STORMS...
ESPECIALLY IN 03-06 UTC TIME FRAME TO FAVOR SUPERCELL/POSSIBLE
TORNADIC STORMS WELL AFTER DARK. OF COURSE HYDRO ISSUES TO BE OF
EQUALLY PROBLEMATIC IMPORTANCE WITH EACH SUBSEQUENT ROUND OF TSRA
REALIZES AN INCREASED PERCENTAGE TO RUNOFF. UPDATE TO FLOOD WATCH
TO HEIGHTEN MENTION OF MAJOR TO NEAR RECORD FLOODING/DOUBLE CREST
OF MAJOR STEM RIVERS...ESPECIALLY IN NORTHWEST OHIO.

LONG TERM...SATURDAY THROUGH THURSDAY.
LAST IN SERIES OF FNTL WAVES ALG LEADING EDGE OF STG NRN STREAM
TROUGH ACRS SRN CANADA WILL MOVE THROUGH THE AREA LT TONIGHT AND
ALLOW STG CDFNT TO PUSH SOUTH INTO THE TN VALLEY OVR THE WEEKEND.
SFC RIDGING WILL BUILD STRONGLY SWD OUT OF CANADA AND BRING ABT A
MUCH NEEDED DRY SPELL UNTIL THE MIDDLE OF NEXT WEEK.

WILL RETAIN HOLD OVR POPS SAT MORNING BUT CUT BACK AFTN CHCS BASED
ON MORE AGREEABLE MED RANGE CONSENSUS ACCELERATING SFC BNDRY EWD.
THIS ALSO AFFORDS A COOLER LOOK TO TEMPS SAT-SUN AS SFC RIDGE
SETTLES INTO THE GREAT LAKES.

BEYOND THAT...SUGGESTION IS THAT WRN RIDGE WILL AGAIN TEMPORARILY
BLD EWD W/TEMPS RETURNING TO MUCH ABV NORMAL MON/TUE AND NXT CHC OF
RAIN PSBLY AS EARLY AS TUE NIGHT. HWVR WILL HOLD W/WED TIMING AT
THIS POINT. REMAINDER ON TRACK.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ003>009-012>018-
     020-022>027-032>034.

MI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MIZ077>081.

OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ001-002-004-005-
     015-016-024-025.

LM...NONE.
&&

SHORT TERM...MURPHY
LONG TERM...HOLSTEN
AVIATION...LOTHAMER
UPDATE...LOTHAMER
Hazardous weather outlook, Aug 24, 5:46 AM EDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
546 AM EDT FRI AUG 24 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-251000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
546 AM EDT FRI AUG 24 2007 /446 AM CDT FRI AUG 24 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING NORTHWEST OF
A LINE FROM MARION TO DEFIANCE. NO SEVERE WEATHER IS EXPECTED WITH
THESE STORMS BUT LOCALLY HEAVY RAIN IS POSSIBLE.

A STRONG UPPER LEVEL DISTURBANCE WILL LIFT NORTHEASTWARD OUT OF
KANSAS LATE THIS AFTERNOON. STRONG WINDS ALOFT AND VERY UNSTABLE
CONDITIONS WILL LEAD TO RAPID SEVERE THUNDERSTORM DEVELOPMENT
AFTER 3 PM EDT. WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES ARE
POSSIBLE ESPECIALLY ACROSS NORTHERN INDIANA LATE THIS AFTERNOON
AND EVENING.

SEVERE THUNDERSTORMS ARE EXPECTED TO TRANSITION TO ANOTHER ROUND
OF HEAVY RAIN PRODUCING THUNDERSTORMS TONIGHT...WITH WIDESPREAD
RAINFALL AMOUNTS OF 2 TO 3 INCHES AND LOCALLY AS MUCH AS 5 INCHES
POSSIBLE. THIS WILL EXACERBATE AND EXTEND THE ONGOING FLOODING WITH
SECONDARY FLOOD CRESTS POSSIBLE ON AREA RIVERS THIS WEEKEND.

HOT AND HUMID CONDITIONS WILL REDEVELOP THIS AFTERNOON...
ESPECIALLY SOUTH OF A WINIMAC TO WAUSEON LINE WITH HEAT INDICES OF
95 TO 100 POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LINGERING THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING BUT NO
SEVERE WEATHER IS EXPECTED. RIVER FLOODING WILL CONTINUE OVER
PORTIONS OF THE AREA OVER THE WEEKEND. REFER TO THE LATEST RIVER
FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BY MID AFTERNOON INTO THIS EVENING. IN
ADDITION...REPORTS OF FLOODING WOULD BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-251000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
546 AM EDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID AFTERNOON
AND CONTINUE INTO TONIGHT. SOME OF THESE MAY BE SEVERE WITH DAMAGING
WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NORTH WINDS DOWN THE LONG AXIS OF LAKE MICHIGAN WILL BRING ABOUT AN
INCREASED RISK FOR RIP CURRENTS SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

NWS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:46 PM EDTSevere Thunderstorm WarningIWXLaPorte, Starke59 min
Aug 23, 9:20 PM EDTSevere Thunderstorm WarningIWXSaint Joseph39 min
Aug 23, 9:46 PM EDTRiver Flood WarningIWXElkhart24 hr
Aug 23, 10:02 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Noble43 min
Aug 23, 10:12 PM EDTFlash Flood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more44 hr
Aug 23, 10:21 PM EDTSevere Thunderstorm WarningIWXLaPorte, Pulaski, Starke39 min
Aug 23, 10:55 PM EDTSevere Thunderstorm WarningIWXMarshall20 min
Aug 24, 11:01 AM EDTRiver Flood WarningIWXElkhart, Saint Joseph11 hr
Aug 24, 12:01 PM EDTRiver Flood WarningIWXElkhart, Noble10 hr
Aug 24, 4:01 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Marshall49 min
Aug 24, 4:05 PM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben55 min
Aug 24, 4:29 PM EDTSevere Thunderstorm WarningIWXLaGrange, Noble61 min
Aug 24, 4:40 PM EDTSevere Thunderstorm WarningIWXWhitley49 min
Aug 24, 4:41 PM EDTSevere Thunderstorm WarningIWXCass, Fulton64 min
Aug 24, 5:00 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Steuben60 min
Aug 24, 5:02 PM EDTSevere Thunderstorm WarningIWXSteuben58 min
Aug 24, 5:06 PM EDTTornado WarningIWXDeKalb, Steuben32 min
Aug 24, 5:15 PM EDTSevere Thunderstorm WarningIWXCass, Miami60 min
Aug 24, 5:43 PM EDTSevere Thunderstorm WarningIWXAllen62 min
Aug 24, 5:50 PM EDTSevere Thunderstorm WarningIWXHuntington, Wabash47 min
Aug 24, 6:04 PM EDTSevere Thunderstorm WarningIWXGrant, Miami56 min
Aug 24, 6:19 PM EDTSevere Thunderstorm WarningIWXAdams, Wells56 min
Aug 24, 6:42 PM EDTSevere Thunderstorm WarningIWXAllen49 min
Aug 24, 6:53 PM EDTSevere Thunderstorm WarningIWXBlackford, Wells37 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.